On non-commutative Ruelle transfer operator

    Research output: Contribution to journalArticlepeer-review

    6 Citations (Scopus)

    Abstract

    In this note, we study a non-commutative analogue of the Ruelle-Perron-Frobenius Transfer operators on UHF algebras.

    Original languageEnglish
    Pages (from-to)1183-1201
    Number of pages19
    JournalReviews in Mathematical Physics
    Volume13
    Issue number10
    DOIs
    Publication statusPublished - Oct 2001

    All Science Journal Classification (ASJC) codes

    • Statistical and Nonlinear Physics
    • Mathematical Physics

    Fingerprint

    Dive into the research topics of 'On non-commutative Ruelle transfer operator'. Together they form a unique fingerprint.

    Cite this